# SDR I5PA2021011568804

- Difficulty date: January 15, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 98,978 hours, 24,726 cycles
- Engine: Pwa PW2040
- Engine time: 65,277 hours, 21,170 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Chip Detector
- Part number: B4901
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE MASTER MAGNETIC CHIP DETECTOR HOUSING DAMAGED.  CORRECTIVE ACTION: REMOVED AND REPLACED RT ENGINE MCD HOUSING, IAW AMM 79-21-10.  LEAK CHECK OK.
